Alert archive / Ohio / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 156, NWS Wilmington, OH

July 1, 20124 counties in Ohio; Lewis County, Mason County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 1, 2012, 8:12 PM EDT for 4 counties in Ohio; Lewis County, Mason County, Kentucky. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 1, 2012, 8:12 PM EDT (00:12 UTC)
Expired
Jul 1, 2012, 9:09 PM EDT
In force
57 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Lewis County, KY, Mason County, KY, Adams County, OH, Brown County, OH, Pike County, OH, Scioto County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 00:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 1, 8:33 PM EDTHAIL 1Portsmouth, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 1, 4:32 PM EDTSevere Thunderstorm WatchSPC6 hr
Jul 1, 5:59 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.2 hours before the alert went out and 102 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2012-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2012-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -208 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4 J/kg
Mixed-layer CIN
-493 J/kg
Mixed-layer LCL
2194 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
-208 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WUUS51 KILN 020012
SVRILN
KYC135-161-OHC001-015-131-145-020115-
/O.NEW.KILN.SV.W.0156.120702T0012Z-120702T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT SUN JUL 1 2012

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LEWIS COUNTY IN NORTHEAST KENTUCKY...
  EASTERN MASON COUNTY IN NORTHERN KENTUCKY...
  SOUTHEASTERN ADAMS COUNTY IN SOUTHWEST OHIO...
  SOUTHEASTERN BROWN COUNTY IN SOUTHWEST OHIO...
  SOUTHERN PIKE COUNTY IN SOUTHWEST OHIO...
  SCIOTO COUNTY IN SOUTHWEST OHIO...

* UNTIL 915 PM EDT.

* AT 808 PM EDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
  CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM POPLAR GROVE TO ROME...MOVING SOUTHEAST
  AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VANCEBURG...
  CAMP DIX...
  PIKETON...
  HEAD OF GRASSY...
  LUCASVILLE...
  PORTSMOUTH...
  ROSEMOUNT...
  NEW BOSTON...

IN ADDITION...WAMSLEY...RARDEN...IDAHO...ELM GROVE...STRICKLETT...
SANDY SPRINGS...KINNICONICK AND BUENA VISTA ARE NEAR THE PATH OF
THESE SEVERE THUNDERSTORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3839 8341 3843 8358 3852 8364 3848 8380
      3876 8380 3885 8349 3912 8331 3906 8279
      3896 8280 3894 8275 3886 8276 3885 8265
      3869 8269 3867 8276 3858 8276 3859 8285
      3875 8288 3872 8303 3832 8326 3832 8335
TIME...MOT...LOC 0012Z 296DEG 34KT 3904 8323 3864 8335

$$

HATZOS
4 follow-up statements
577 
WWUS51 KILN 020027
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
827 PM EDT SUN JUL 1 2012

KYC161-OHC015-020037-
/O.CAN.KILN.SV.W.0156.000000T0000Z-120702T0115Z/
MASON KY-BROWN OH-
827 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BROWN AND EASTERN
MASON COUNTIES HAS BEEN CANCELLED...

THE STORMS HAVE MOVED EAST OF MASON AND BROWN COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3839 8341 3843 8358 3846 8360 3869 8360
      3878 8343 3904 8327 3906 8279 3896 8280
      3894 8275 3886 8276 3885 8265 3869 8269
      3867 8276 3858 8276 3859 8285 3875 8288
      3872 8303 3832 8326 3832 8335
TIME...MOT...LOC 0027Z 314DEG 42KT 3883 8307 3847 8333

$$

KYC135-OHC001-131-145-020115-
/O.CON.KILN.SV.W.0156.000000T0000Z-120702T0115Z/
LEWIS KY-ADAMS OH-PIKE OH-SCIOTO OH-
827 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SCIOTO...SOUTHERN PIKE...SOUTHEASTERN ADAMS AND LEWIS COUNTIES...

AT 822 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM LOMBARDSVILLE TO STRICKLETT...
MOVING SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
CAMP DIX...ROSEMOUNT...HEAD OF GRASSY...PORTSMOUTH...NEW BOSTON...
SCIOTODALE...WHEELERSBURG...SOUTH WEBSTER AND FRANKLIN FURNACE.

IN ADDITION...STOCKDALE...STATE ROUTE 335 AT STATE ROUTE 776...
GARRISON...TANNERY...FRIENDSHIP...HARRIS...WEST PORTSMOUTH AND SAINT
PAUL ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3839 8341 3843 8358 3846 8360 3869 8360
      3878 8343 3904 8327 3906 8279 3896 8280
      3894 8275 3886 8276 3885 8265 3869 8269
      3867 8276 3858 8276 3859 8285 3875 8288
      3872 8303 3832 8326 3832 8335
TIME...MOT...LOC 0027Z 314DEG 42KT 3883 8307 3847 8333

$$

HATZOS
116 
WWUS51 KILN 020034
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
834 PM EDT SUN JUL 1 2012

OHC131-020044-
/O.CAN.KILN.SV.W.0156.000000T0000Z-120702T0115Z/
PIKE OH-
834 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN PIKE COUNTY HAS BEEN
CANCELLED...

THE STORMS HAVE MOVED SOUTHEAST INTO SCIOTO COUNTY.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3839 8341 3843 8358 3869 8355 3875 8328
      3896 8321 3895 8278 3894 8275 3886 8276
      3885 8265 3869 8269 3867 8276 3858 8276
      3859 8285 3875 8288 3872 8303 3843 8323
      3832 8326 3832 8335
TIME...MOT...LOC 0034Z 314DEG 42KT 3877 8300 3841 8326

$$

KYC135-OHC001-145-020115-
/O.CON.KILN.SV.W.0156.000000T0000Z-120702T0115Z/
LEWIS KY-ADAMS OH-SCIOTO OH-
834 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SCIOTO...SOUTHEASTERN ADAMS AND LEWIS COUNTIES...

AT 831 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM WEST PORTSMOUTH TO HEAD OF
GRASSY...MOVING SOUTHEAST AT 50 MPH.

LOCATIONS IMPACTED INCLUDE...
HEAD OF GRASSY...PORTSMOUTH...NEW BOSTON...SCIOTODALE...
WHEELERSBURG...SOUTH WEBSTER AND FRANKLIN FURNACE.

IN ADDITION...MINFORD...PORTSMOUTH REGIONAL AIRPORT...SCIOTOVILLE...
LYRA AND POWELLSVILLE ARE NEAR THE PATH OF THESE STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3839 8341 3843 8358 3869 8355 3875 8328
      3896 8321 3895 8278 3894 8275 3886 8276
      3885 8265 3869 8269 3867 8276 3858 8276
      3859 8285 3875 8288 3872 8303 3843 8323
      3832 8326 3832 8335
TIME...MOT...LOC 0034Z 314DEG 42KT 3877 8300 3841 8326

$$

HATZOS
546 
WWUS51 KILN 020044
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
844 PM EDT SUN JUL 1 2012

OHC001-020054-
/O.CAN.KILN.SV.W.0156.000000T0000Z-120702T0115Z/
ADAMS OH-
844 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ADAMS COUNTY HAS
BEEN CANCELLED...

THE STORMS HAVE MOVED SOUTHEAST INTO SCIOTO AND LEWIS COUNTIES.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3841 8341 3855 8343 3863 8333 3860 8329
      3866 8327 3870 8316 3888 8305 3888 8287
      3885 8265 3869 8269 3867 8276 3858 8276
      3859 8285 3875 8288 3871 8304 3843 8323
      3832 8326 3832 8335
TIME...MOT...LOC 0044Z 309DEG 37KT 3875 8283 3839 8327

$$

KYC135-OHC145-020115-
/O.CON.KILN.SV.W.0156.000000T0000Z-120702T0115Z/
LEWIS KY-SCIOTO OH-
844 PM EDT SUN JUL 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM EDT
FOR SCIOTO AND EASTERN LEWIS COUNTIES...

AT 840 PM EDT...RADAR CONTINUED TO INDICATE A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM SCIOTODALE TO HEAD OF GRASSY...
MOVING SOUTHEAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
SOUTH WEBSTER AND FRANKLIN FURNACE.

IN ADDITION...LYRA AND POWELLSVILLE ARE NEAR THE PATH OF THESE
STORMS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

&&

LAT...LON 3841 8341 3855 8343 3863 8333 3860 8329
      3866 8327 3870 8316 3888 8305 3888 8287
      3885 8265 3869 8269 3867 8276 3858 8276
      3859 8285 3875 8288 3871 8304 3843 8323
      3832 8326 3832 8335
TIME...MOT...LOC 0044Z 309DEG 37KT 3875 8283 3839 8327

$$

HATZOS
764 
WWUS51 KILN 020109
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
909 PM EDT SUN JUL 1 2012

KYC135-OHC145-020119-
/O.CAN.KILN.SV.W.0156.000000T0000Z-120702T0115Z/
LEWIS KY-SCIOTO OH-
909 PM EDT SUN JUL 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SCIOTO AND EASTERN LEWIS
COUNTIES HAS BEEN CANCELLED...

THE THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA...THEREFORE THE
SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3841 8341 3855 8343 3863 8333 3860 8329
      3866 8327 3870 8316 3888 8305 3888 8287
      3885 8265 3869 8269 3867 8276 3858 8276
      3859 8285 3875 8288 3871 8304 3843 8323
      3832 8326 3832 8335
TIME...MOT...LOC 0109Z 309DEG 37KT 3859 8258 3823 8302

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 1, 7:49 PM EDT, 23 minutes earlier.

Area forecast discussion, Jul 1, 7:49 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
749 PM EDT SUN JUL 1 2012

.SYNOPSIS...
DISTURBANCES TRAVELING ALONG A NORTHWEST FLOW ALOFT WILL CONTINUE
TO INTERACT WITH A FRONTAL BOUNDARY AND A VERY WARM AND HUMID
AIRMASS OVER THE NEXT COUPLE OF DAYS. THIS WEATHER REGIME WILL
RESULT IN A CHANCE OF THUNDERSTORMS EACH DAY...WHILE THE PERIOD OF
ABOVE NORMAL TEMPERATURES PERSISTS.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
THUNDERSTORM COMPLEX THAT DEVELOPED IN A VERY UNSTABLE AIRMASS
ALONG A FRONTAL BOUNDARY WITH A MODERATELY SHEARED ENVIRONMENT IS
MOVING INTO THE NORTHWEST PART OF THE FA. SEVERE THUNDERSTORM
WATCH 443 IS IN EFFECT THERE UNTIL 8 PM. WENT WITH CAT POPS IN THE
WATCH AREA. FURTHER DEVELOPMENT ALONG THE FRONTAL BOUNDARY IS
EXPECTED SOUTHEAST OF THE WATCH AREA SO SEVERE STORMS MAY DEVELOP
OUTSIDE OF THE CURRENT WATCH.

AFTER WIDESPREAD CONVECTION MOVES EAST AND DIMINISHES WITH LOSS OF
DAYTIME HEATING...THERE WILL STILL BE A LOW CHANCE OF
THUNDERSTORMS OVERNIGHT. TEMPERATURES WILL FALL TO AROUND 70 FOR
LOWS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
WITH THE NEARLY STATIONARY FRONTAL BOUNDARY PARALLEL TO THE
NORTHWEST UPPER FLOW...A CHANCE OF THUNDERSTORMS WILL PERSIST ON
MONDAY. WITH MODELS INDICATING LOWER INSTABILITY...PERHAPS THE
CHANCE FOR SEVERE THUNDERSTORMS WILL BE DIMINISHED COMPARED TO
SUNDAY.

HEAT AND HUMIDITY WILL LINGER WITH HIGHS REACHING THE 9OS AND HEAT
INDICES 100. ISSUED AN EXCESSIVE HEAT WARNING FOR DAYTON AND
CINCINNATI WITH A HEAT ADVISORY FOR THE REST OF THE AREA EXCEPT
FAR NORTH AND EAST COUNTIES.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
STRONG MID/UPR LEVEL RIDGE CENTERED OVER THE NATIONS MID SECTION
PLACING THE OHIO VALLEY AROUND ITS PERIPHERY IN NORTHWESTERLY FLOW
TO BEGIN THE LONG TERM PERIOD. DISTURBANCES EMBEDDED IN THE FLOW
WILL BRING CHANCES FOR CONVECTION THRU THURSDAY. THE MID RIDGE
BUILDS A LTL EAST INTO THE GREAT LAKES LATE THIS WEEK INTO NEXT
WEEKEND. ALTHOUGH CAN NOT RULE OUT ISOLD PRECIP DURG THIS PERIOD
DUE TO LACK OF SIGNIFICANT FORCING AND BUILDING CAP IN THE FORM OF
WARM AIR ALOFT HAVE KEPT THE REGION DRY. WITH THE UPPER LEVEL RIDGE
BUILDING FURTHER EAST AND ASSOCIATED HEIGHT/THICKNESS RISES HAVE
INDICATED A RETURN TO THE EXTREME HEAT WITH HIGHS AROUND 100.

FRONTAL BOUNDARY LOOKS TO PUSH SOUTH INTO THE REGION LATER SUNDAY
INTO NEXT MONDAY.

HAVE TRENDED HIGH TEMPERATURES WARMER THAN MEX GUIDANCE ESPECIALLY
LATE IN THE WEEK INTO NEXT WEEKEND.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
REGION WILL REMAIN IN A NORTHWEST FLOW PATTERN THROUGH THE TAF
PERIOD. EMBEDDED DISTURBANCES WILL RIPPLE THROUGH THIS FLOW FROM
TIME TO TIME AND WILL CONTINUE CHANCES OF SHOWERS AND
THUNDERSTORMS THROUGH THE PERIOD. TIMING OF SUCH SYSTEMS CONTINUE
TO BE PROBLEMATIC AND ATTM CONVECTION WILL FAVOR THE DIURNAL
CYCLE...I.E. AFTERNOON AND EVENING HOURS. GIVEN LOW CONFIDENCE OF
THE TIMING OF THUNDERSTOMRS...HAVE ONLY PLACED VCSH AT THE TAF
SITES FOR MONDAY AFTERNOON.

CURRENT CONVECTION SHOULD CONTINUE TO THE SOUTHEAST AND BE OUT OF
THE TAF SITES WITHIN THE NEXT 2 HOURS. CAN NOT RULE A THUNDERSTORM
OVERNIGHT...BUT CHANCES LOOK SMALL ATTM.

RECENT RAINFALL AND PARTLY CLOUDY SKIES MAY BRING SOME FOG ISSUES.
AT THIS POINT HAVE GONE WITH SOME IFR VSBYS AT FAVORED KLUK AND
WILL DEFER PLACING FOG IN THE TAFS UNTIL THE NEXT SHIFT OR IF IT
BECOMES APPARENT IT IS NEEDED WITH AMENDMENTS.

MESO HIGH IN WAKE OF CONVECTION WILL PRODUCE WIND GUSTS FROM THE
NORTHWEST TO THE NORTHEAST TO 25 KNOTS FROM KCMH TO KCVG. WINDS
WILL SETTLE DOWN TO LIGHT AND VARIABLE OVERNIGHT.

OUTLOOK...THUNDERSTORMS POSSIBLE...MAINLY AFTERNOON AND EVENING
HOURS...TUESDAY THROUGH THURSDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR OHZ042-051>055-
     060-062>064-070>073-078>082-088.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR OHZ042-051>055-
     060-062>064-070>073-078>082-088.
     EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR OHZ061-
     077.
     EXCESSIVE HEAT WARNING FROM NOON TO 8 PM EDT MONDAY FOR OHZ061-
     077.
KY...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR KYZ089>100.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR KYZ089>100.
IN...HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INZ050-058-059-
     066-073>075-080.
     HEAT ADVISORY FROM NOON TO 8 PM EDT MONDAY FOR INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...CONIGLIO
NEAR TERM...CONIGLIO
SHORT TERM...CONIGLIO
LONG TERM...AR
AVIATION...HICKMAN
Hazardous weather outlook, Jul 1, 7:07 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
707 PM EDT SUN JUL 1 2012

INZ050-058-059-OHZ042-051>053-060-062-022315-
WAYNE-FAYETTE IN-UNION IN-DARKE-MIAMI-CHAMPAIGN-CLARK-PREBLE-GREENE-
707 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA AND
MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ026-034-035-043-044-022315-
HARDIN-MERCER-AUGLAIZE-SHELBY-LOGAN-
707 PM EDT SUN JUL 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO AND WEST
CENTRAL OHIO.

.DAY ONE...TONIGHT.

THE CHANCE FOR HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WILL REMAIN IN THE MID TO UPPER 90S THROUGH MUCH OF
THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ066-073>075-080-KYZ089>100-OHZ054-055-063-064-070>073-078>082-088-
022315-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-
KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MADISON-FRANKLIN OH-FAYETTE OH-PICKAWAY-BUTLER-WARREN-CLINTON-ROSS-
CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
707 PM EDT SUN JUL 1 2012

...HEAT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 448 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...HEAT ADVISORY IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ045-046-056-065-074-022315-
UNION OH-DELAWARE-LICKING-FAIRFIELD-HOCKING-
707 PM EDT SUN JUL 1 2012

...SEVERE THUNDERSTORM WATCH 446 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

HEAT INDICES WILL REMAIN IN THE MID TO UPPER 90S THROUGH MUCH OF
THE PERIOD.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ077-022315-
HAMILTON-
707 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 448 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ061-022315-
MONTGOMERY-
707 PM EDT SUN JUL 1 2012

...EXCESSIVE HEAT WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...EXCESSIVE HEAT WARNING IN EFFECT FROM NOON TO 8 PM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIAMI VALLEY OF OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   EXCESSIVE HEAT WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 1, 7:50 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
750 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     LOCUST                  38.70N 85.26W
07/01/2012                   CARROLL            KY   FIRE DEPT/RESCUE

            MULTIPLE TREES DOWN IN THE AREA. ONE TREE FELL ON A CAR
            CAUSING AN INJURY.

&&

ASL
Local storm report, Jul 1, 7:53 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     TSTM WND DMG     LOCUST                  38.70N 85.26W
07/01/2012                   CARROLL            KY   FIRE DEPT/RESCUE

            *** 1 INJ *** MULTIPLE TREES DOWN IN THE AREA. ONE TREE
            FELL ON A CAR CAUSING AN INJURY.

&&

ASL
Local storm report, Jul 1, 7:56 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
756 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             6 N HOLTON              39.16N 85.38W
07/01/2012  M1.00 INCH       RIPLEY             IN   TRAINED SPOTTER

            LASTED FOR ABOUT 10 MINUTES.

&&

KURZ
Local storm report, Jul 1, 7:57 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
757 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 PM     TSTM WND DMG     CLIFTON                 39.80N 83.83W
07/01/2012                   GREENE             OH   TRAINED SPOTTER

            TREE DOWN ACROSS ROAD.

&&

BC
Local storm report, Jul 1, 8:06 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     2 E WILLIAMSBURG        39.05N 84.01W
07/01/2012                   BROWN              OH   TRAINED SPOTTER

            MULTIPLE TREES DOWN IN THE AREA. HALF INCH HAIL ALSO
            OCCURRED. TIME ESTIMATED BY RADAR.

&&

ASL
Local storm report, Jul 1, 8:12 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
812 PM EDT SUN JUL 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             6 N HOLTON              39.16N 85.38W
07/01/2012  E1.25 INCH       RIPLEY             IN   TRAINED SPOTTER

&&

SFH

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 3:56 PM EDTExcessive Heat WarningILNHamilton, Montgomery28 hr
Jul 2, 3:56 PM EDTHeat AdvisoryILNAdams, Auglaize, Brown, Butler, Champaign, Clark and 24 more28 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2012Severe Thunderstorm Warnings in Kentucky, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.